# SDR DALA1213666302

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLATBED MOD, MAIN DECK ZONE B, STA 760 TO 740, LBL 65, EDGE CRACK FOUND ON INTERCOSTAL DURING OPENING OF  FLOORBOARD.  CRACKED INTERCOSTAL AT MAIN DECK ZONE B STA  740 TO 760 LBL 65 AREA REMOVED AS PER B747-400 SRM 51-40-02 NEW INTERCOSTAL FABRICATED AS PER BOEING DWG 140U5497 REV D AND INSTALLED AS PER PER B747-400 SRM 51-40-02.
